# SDR SWAA2025012277912

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 303.9 RBL 53 WL 208.1 AT FWD GALLEY AREA 2024-766859<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 303.9 RBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25.  MEASURE OF CRACK IS: L= 2.5 INCH; TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A23048253; DUE DATE: 05-JUN-25.;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 303.9 RBL 53 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET 25.  MEASURE OF CRACK IS: L= 2.5 INCH; TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A23048253; DUE DATE: 05-JUN-25. RII CERTIFIED
